Journal article
On structure formulas for Wilson polynomials



Publication Details
Authors:
Njionou Sadjang, P.; Koepf, W.; Foupouagnigni, M.
Publication year:
2015
Journal:
Integral Transforms and Special Functions
Pages range:
1000-1014
Volume number:
26
ISSN:
1065-2469

Abstract
By studying various properties of some divided difference operators, we prove that Wilson polynomials are solutions of a second order difference equation of hypergeometric type. Next, some new structure relations are deduced, the inversion and the connection problems are solved using an algorithmic method.


Authors/Editors

Last updated on 2018-02-11 at 10:32